4 doctors weighed in:

My husband is on risperidone and Zoloft (sertraline) and is experiencing awful headaches, is there anything he can take over-the-counter for it?

4 doctors weighed in
Dr. Pamela Pappas
Psychiatry
2 doctors agree

In brief: Zoloft (sertraline) ; headaches

Zoloft can commonly cause headaches when being started, and hopefully these dissipate.
Otc options like tylenol (acetaminophen) or aleve may help. It's very important that your husband tell his physician this is happening though.

In brief: Zoloft (sertraline) ; headaches

Zoloft can commonly cause headaches when being started, and hopefully these dissipate.
Otc options like tylenol (acetaminophen) or aleve may help. It's very important that your husband tell his physician this is happening though.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Dr. Douglas Bey
Psychiatry
1 doctor agrees

In brief: Yes but

Ssris like zoloft (sertraline) can cause headaches--ck with your doc.

In brief: Yes but

Ssris like zoloft (sertraline) can cause headaches--ck with your doc.
Dr. Douglas Bey
Dr. Douglas Bey
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors